# SDR SWAA011945

- Difficulty date: July 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 7,007 hours, 4,175 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11038-55, FOUND LH ELEVATOR TAB # 4 HINGE WORN.                             R&R # 4 TAB HINGE BUSHING PER MM.
